# SDR AALA006013

- Difficulty date: January 10, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N754RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49641
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Row 25
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RNO-CCI - EMERGENCY LEFT AT ROW 25 DEF INOPERATIVE.  RESPLICED BROKE WIRE, OPS CHECK GOOD.  (M)
